zbMATH — the first resource for mathematics

Perturbed nonlocal stochastic functional differential equations. (English) Zbl 07259349
The authors discuss the asymptotic behavior of the solution for a class of perturbed nonlocal stochastic functional differential equations. They evaluate the distance between the latter and of the unperturbed solution, in finite time-intervals, and on maximal intervals as the small perturbations tend to zero. These results non-trivially extend previous criteria, including some of the reviewer’s.
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
34K50 Stochastic functional-differential equations
Full Text: DOI
[1] Hu, Y.; Wu, F., A class of stochastic differential equations with expectations in the coefficients, Nonlinear Anal., 81, 190-199 (2013) · Zbl 1261.34064
[2] Janković, S.; Jovanović, M., Perturbed stochastic hereditary differential equations with integral contractors, Comput. Math. Appl., 42, 871-881 (2001) · Zbl 0994.34044
[3] Janković, S.; Jovanović, M., Generalized stochastic perturbation-depending differential equations, Stoch. Anal. Appl., 20, 1281-1307 (2002) · Zbl 1016.60062
[4] Janković, S.; Jovanović, M., On perturbed nonlinear Itô type stochastic integrodifferential equations, J. Math. Anal. Appl., 269, 301-316 (2002) · Zbl 0996.60076
[5] Janković, S.; Jovanović, M., Functionally perturbed stochastic differential equations, Math. Nachr., 279, 1808-1822 (2006) · Zbl 1107.60033
[6] Janković, S.; Jovanović, M., Neutral stochastic functional differential equations with additive perturbations, Appl. Math. Comput., 213, 370-379 (2009) · Zbl 1221.34221
[7] Mao, X., Stochastic Differential Equations and Applications (1997), Chichestic, UK: Horwood, Chichestic, UK · Zbl 0874.60050
[8] Peter, K.; Thomas, L., A Peano-like theorem for stochastic differential equations with nonlocal sample dependence, Stoch. Anal. Appl., 31, 19-30 (2013) · Zbl 1273.60081
[9] Ren, Y.; Lu, S.; Xia, N., Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay, J. Comput. Appl. Math., 220, 364-372 (2008) · Zbl 1152.34388
[10] Ren, Y.; Xia, N., Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infinite delay, Appl. Math. Comput., 210, 72-79 (2009) · Zbl 1167.34389
[11] Ren, Y.; Chen, L., A note on the neutral stochastic functional differential equations with infinite delay and Poisson jumps in an abstract space, J. Math. Phys., 50, 082704 (2009) · Zbl 1223.34110
[12] Sheinkman, J.; LeBaron, B., Nonlinear dynamics and stock returns, J. Busines, 62, 311-337 (1989)
[13] Stoica, G., A stochastic delay financial model, Proc. Am. Math. Soc., 133, 1837-1841 (2005) · Zbl 1134.91464
[14] Thomas, L., Nonlocal stochastic differential equations: existence and uniqueness of solutions, Bol. Soc. Esp. Mat. Apl. SeMA, 51, 99-107 (2010) · Zbl 1242.60054
[15] Wu, F.; Hu, S., On a class of nonlocal stochastic functional differential equations with infinite delay, Stoch. Anal. Appl., 29, 713-721 (2011) · Zbl 1229.60076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.